# SDR A6WA201040047

- Difficulty date: January 22, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR CAM TRACK SUPPORT ASSY IS BENT AND CRACKED.  REMOVED CRACKED CHANNEL FABRICATED NEW CHANNEL AND INSTALLED.
